MAUDE Adverse Event Report: DJO LLC ICEMAN CLASSIC CUBE; DONJOY

DJO LLC ICEMAN CLASSIC CUBE; DONJOY
Model Number 11-0494
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient sustained a cold burn while using the iceman unit, severity of the burn injury is unknown.
 
Additional Manufacturer Narrative
It was reported that the patient sustained a cold burn injury from the pad while using the iceman unit.The device was not returned for evaluation; photos of the injury were also not provided, it is inknown if medical treatment was provided to the patient.The root cause could not be established at this time.If additional information on this reported event becomes available this investigation will be reevaluated and a supplemental report will be submitted.

Brand Name
ICEMAN CLASSIC CUBE
Common Device Name
DONJOY
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ Orthopedics de Mexico, S.A. de C.V.
20230 parque industrial el flo
20230 parque industrial el flo
tijuana, b.c. 22245 ,
MX   22245,
Manufacturer Contact
mitchell dhority
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key25727431
Report Number9616086-2026-00025
Device Sequence Number13130821
Product Code ILO
UDI-Device Identifier00888912003100
UDI-Public00888912003100
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
E201844
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11-0494
Device Catalogue Number11-0494
Device Lot Number020426-04M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown